Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
International Journal of Applied Science
Home
Current
About Archives
Archives
Guidelines
Review Process
Article Processing Charges
Instruction For Authors
About
About the Journal
Submissions
Publication Charges Details
Editorial Team
Call for Paper
Privacy Statement
Frequently Asked Questions
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 1 No. 4 (2015): International Journal of Applied Science (ISSN: 2208-2182)
Vol. 1 No. 4 (2015): International Journal of Applied Science (ISSN: 2208-2182)
Published:
2015-12-27
Articles
THE EFFECT OF CORRELATION FUNCTIONS ON A NONLINEAR INTERACTION BETWEEN MULTISPECIES
Suzan. A. A. Abu-harbid, Abdulrahman. A. El-samman, Abdelsalam. B. H. Aldaikh
20-29
FULL TEXT PDF
FORECASTING OF THE MAXIMUM ANNUAL FLOOD HEIGHT OF A RIVER USING THE LEAST SQUARES METHOD
K. Binyahmed, H. Said
8-13
FULL TEXT PDF
THE (G′/G) -EXPANSION METHOD FOR SOLVING A NONLINEAR PDE DESCRIBING THE NONLINEAR LOW-PASS ELECTRICAL LINES
Khaled A. E. Alurrfi, Ayad M. Shahoot, Mohamed O. M. Elmrid, Ali M. Almsiri, Abdullah M. H. Arwiniya
30-40
FULL TEXT PDF
FORECASTING THE NUMBER OF STUDENTS FOR SOME OF THE FACULTIES OF THE UNIVERSITY OF SABHA USING MATLAB APPLIED ON THE NEWTON FORWARD FORMULAS AND THE SPLINE INTERPOLATION
K. Binyahmed, N.AlhajIbrahim, A. Alarabi
14-19
FULL TEXT PDF
PREVALENCE OF INTESTINAL PROTOZOAN PARASITIC INFECTIONS AMONG PEOPLE ATTENDING SEBHA CENTRAL LABORATORY IN SEBHA, LIBYA: A RETROSPECTIVE STUDY
Hasan M. S. Ibrahim, Morad A. S. Baraka
1-7
FULL TEXT PDF
crossref
Make a Submission
Make a Submission
Current Issue
Information
For Readers
For Authors
For Librarians